Global smoothness and uniform convergence of smooth picard singular operators
In this article, we continue with the study of smooth Picard singular integral operators over the real line regarding their simultaneous global smoothness preservation property with respect to the Lp norm, 1 ≤ p ≤ ∞, by involving higher-order moduli of smoothness. Also, we study their simultaneous approximation to the unit operator with rates involving the modulus of continuity with respect to the uniform norm. The produced Jackson type inequalities are almost sharp, containing elegant constants, and they reflect the high order of differentiability of the engaged function. © 2005 Elsevier Ltd. All rights reserved.
Computers and Mathematics with Applications
Anastassiou, G. (2005). Global smoothness and uniform convergence of smooth picard singular operators. Computers and Mathematics with Applications, 50 (10-12), 1755-1766. https://doi.org/10.1016/j.camwa.2005.02.020